Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Eventual periodicity of forced oscillations of the Korteweg-de Vries type equation

Rahmat Ali Khan
Muhammad Usman
Journal / Anthology

Applied Mathematical Modeling
Year: 2012
Volume: 36
Issue: 2
Page range: 736-742

In this paper, we study the eventual periodicity of the initial boundary value problem (IBVP) for Korteweg-de Vries equation posed on a bounded domain. We show that if the boundary forcing is periodic of period s, then the solution u of the IBVP at each spatial point becomes eventually time-periodic of period s. In order to exhibit eventual periodicity, we approximate the solution of the IBVP using the Adomian decomposition method. We compare our work with the approximate solution of IBVP obtained by the homotopy perturbation method and present numerical experiments using Mathematica.  2011 Elsevier Inc. All